# SDR SWAA2025042326537

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 67,954 hours, 37,318 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS ROW 12ABC NOT SEATED PROPERLY. <[01] R & R PASSENGER SEAT ROW 12ABC ASSEMBLY PER AMM 25-22-00; OPS CHECK GOOD.
